# SDR SIMA20161016004

- Difficulty date: October 16, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525672003
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 65 AROUND NUTPLATE JUST FWD OF CARGO DOOR FWD TRACK LOWER END.  PERFORMED REPAIR ON THE FRAME IAW ERS-EM-53MR-2351.
